# SDR DALA2016081506012

- Difficulty date: August 13, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 47,538 hours, 15,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS OUT AT ROWS 14-17 AND 24-26.  REPLACED THE FUSES ON POWER SUPPLIES M11487, M11612 AND M11613.  EMERGENCY LIGHTS CHECKED GOOD IAW WDM 33-51.
